Logarithmic improvement of regularity criteria for the Navier-Stokes equations in terms of pressure
MetadataShow full item record
In this article we prove a logarithmic improvement of regularity criteria in the multiplier spaces for the Cauchy problem of the incompressible Navier-Stokes equations in terms of pressure. This improves the main result in [S. Benbernou, A note on the regularity criterion in terms of pressure for the Navier-Stokes equations, Applied Mathematics Letters 22 (2009) 1438–1443].
Tran , C V & Yu , X 2016 , ' Logarithmic improvement of regularity criteria for the Navier-Stokes equations in terms of pressure ' , Applied Mathematics Letters , vol. 58 , pp. 62-68 . https://doi.org/10.1016/j.aml.2016.02.003
Applied Mathematics Letters
© 2016 Publisher / the Author(s). This work is made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at www.sciencedirect.com / https://dx.doi.org/10.1016/j.aml.2016.02.003
DescriptionXY is partially supported by a grant from NSERC.
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.